# SDR SWAA2022020995097

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 39,234 hours, 20,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE FIXED PANEL CENTER AFT BRACKET CRACKED NEXT TO DEFLECTION RIB / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
